International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 5, Part B

Inequalities for square functions induced by operators on a Hilbert space


Author(s): Sakin Demir

Abstract: Let U:H→H be a unitary operatör on a Hilbert space H and




for all . Suppsoe that (nk) is a lacunary sequence with no non-trivial common divisor, then there exists a positive constant C such that
Let T be a contraction on a Hilbert space H and let
for all . Suppose that (nk) is a lacunary sequence with no non-trivial common divisor, then there exist a Hilbert space K containing H as a closed subspace, and an ortogonal projection P:K→H such that
Mathematics Subject Classification: 47A63.


Pages: 140-143 | Views: 488 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Sakin Demir. Inequalities for square functions induced by operators on a Hilbert space. Int J Stat Appl Math 2018;3(5):140-143.
Call for book chapter
International Journal of Statistics and Applied Mathematics